# SDR SWAA980923

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RT PACK TURNED ON CABIN AND COCKPIT FILLED WITH SMOKE.  SMOKE CONTINUED WITH APU BLEED ON OR OFF.  APU INOP DUE TO OIL SMELL IN CABIN WITH PACKS ON.  REMOVED AND REPLACED HYD PRESSURIZATION MODULE PER BOEING MM.  REMOVED AND REPLACED WATER SEPARATOR BAGS PER BOEING MM.  LK AND CK GOOD .
